# SDR TWAA9810501

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 884 - DURING ROUTINE GROUND MAINTENANCE, FOUND EGRESS LIGHTS AT THE FORWARD GALLEY RT AISLE SIDE.  REPAIRED A BROKEN WIRE.  (M)
